Journal article icon

Journal article

AN EXPLICIT THEORY OF HEIGHTS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2154766

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
347
Issue:
8
Pages:
3003-3015
Publication date:
1995-08-05
DOI:
EISSN:
1088-6850
ISSN:
0002-9947
URN:
uuid:a9651967-7a1f-4ee2-b4b9-17d818ec70ba
Source identifiers:
647
Local pid:
pubs:647

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP